# SDR CALA2016081195612

- Difficulty date: June 24, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 55,697 hours, 22,916 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS MESSAGE, EPSU BATTERY FORWARD LEFT.  CYCLED CIDS, TESTED GOOD IAW AMM.
